# SDR VNAA0212020

- Difficulty date: December 13, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 20,130 hours, 18,022 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 328510
- Part serial: 1174
- Condition: Failed
- Location: Cockpit
- Part time: 15,729 hours, 13,793 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A FIRST OFFICER WINDSHIELD HEAT FAIL CAS MESSAGE.  THE CREW THEN FOLLOWED THE QUICK REFERENCE HANDBOOK AND CALLED MAINTENANCE CONTROL.  FLIGHT 4056 WAS THEN INSTRUCTED TO RETURN TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S WINDSHIELD HEAT CONTROLLER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
